# SDR DXTA2024111901148

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N959QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0408
- Aircraft time: 34 hours, 26 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR, AFTER ITS FULLY CLOSED, PUSHING SILVER HANDLE DOWN, IT JAMS UP , MIDWAY TO THE LOCKED POSITION. SILVER HANDLE WILL MOVE TO THE FULLY LOCKED POSITION, WITH EXCESSIVE PRESSURE ON THE SILVER HANDLE. DOOR MAY BE POSSIBLY OUT OF ALIGNMENT. THE PLAN IS TO FERRY THE ACFT TO TXTA FOR STRUCTURES TO ADDRESS THE DOOR/ FUSELAGE SKIN MISMATCH. ADJUSTED & RIGGED THE LATCH STRIKERS FOR THE MED DOOR/ HANDLE FOR SMOOTH OPERATION. VERIFIED THE MED OPENS & CLOSES NORMAL & ALL INDICATIONS ARE NORMAL, NO CAS FAULT MSG'S. THE SKIN MISMATCH IS PRESENT. SEE STEPS FOR FURTHER INFO. WORK DONE WTIH REF CE680MA AMM 52-10-00 & 52-10-11.
